Volume 54, Number 6, June II 2001
|Page(s)||709 - 714|
|Section||The physics of elementary particles and fields|
|Published online||01 December 2003|
Quasi-asymptotic freedom in the two-dimensional O(3) model
Physics Department, University of Arizona - Tucson, AZ 85721, USA
Accepted: 2 April 2001
The behavior of the renormalized spin 2-point function in the O(3) and dodecahedron spin model are investigated numerically. The Monte Carlo data show excellent agreement between the two models. The short-distance behavior comes very close to standard theoretical expectations, yet it differs significantly from it. A possible explanation of this situation is offered.
PACS: 11.15.Bt – General properties of perturbation theory / 11.15.Ha – Lattice gauge theory / 75.10.Hk – Classical spin models
© EDP Sciences, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.